Recursive functions in basic logic

Journal of Symbolic Logic 21 (4):337-346 (1956)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268354
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,606
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Generalized Weak Presentations.Alexandra Shlapentokh - 2002 - Journal of Symbolic Logic 67 (2):787-819.
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
Some Restrictions on Simple Fixed Points of the Integers.G. L. McColm - 1989 - Journal of Symbolic Logic 54 (4):1324-1345.
Formal Systems and Recursive Functions.John N. Crossley & Michael A. E. Dummett (eds.) - 1965 - Amsterdam: North-Holland Pub. Co..
Accessible Recursive Functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #597,777 of 2,168,616 )

Recent downloads (6 months)

1 ( #346,837 of 2,168,616 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums